The server is under maintenance between 08:00 to 12:00 (GMT+08:00), and please visit later.
We apologize for any inconvenience caused
Login  | Sign Up  |  Oriprobe Inc. Feed
China/Asia On Demand
Journal Articles
Laws/Policies/Regulations
Companies/Products
Bookmark and Share
STABILITY OF SOLUTIONS OF FIRST ORDER NEUTRAL DIFFERENTIAL EQUATIONS WITH OSCILLATORY COEFFICIENTS AND SEVERAL DEVIATIONS
Author(s): 
Pages: 34-37
Year: Issue:  3
Journal: Yantai Teachers University journal(Natural Science

Keyword:  neutral equationoscillatory coefficient trival solutionasymptotic stability;
Abstract: 研究了一类具有变号系数和多偏差的一阶中立型微分方程,给出了方程的平凡解渐近稳定的充分判据.
Related Articles
No related articles found